A strong approximation of the shortt process

J.H.J. Einmahl, M. Geilen

Research output: Contribution to journalArticleScientificpeer-review

207 Downloads (Pure)
Original languageEnglish
Pages (from-to)314-322
Number of pages8
JournalMathematical Methods of Statistics
Volume9
Issue number3
Publication statusPublished - 2000

Cite this

@article{42777c6d018a43cd8684513902c3aef4,
title = "A strong approximation of the shortt process",
author = "J.H.J. Einmahl and M. Geilen",
note = "Pagination: 8",
year = "2000",
language = "English",
volume = "9",
pages = "314--322",
journal = "Mathematical Methods of Statistics",
issn = "1066-5307",
publisher = "Allerton Press Inc.",
number = "3",

}

A strong approximation of the shortt process. / Einmahl, J.H.J.; Geilen, M.

In: Mathematical Methods of Statistics, Vol. 9, No. 3, 2000, p. 314-322.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - A strong approximation of the shortt process

AU - Einmahl, J.H.J.

AU - Geilen, M.

N1 - Pagination: 8

PY - 2000

Y1 - 2000

M3 - Article

VL - 9

SP - 314

EP - 322

JO - Mathematical Methods of Statistics

JF - Mathematical Methods of Statistics

SN - 1066-5307

IS - 3

ER -